Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Depression and H PILORI
    avatar
    mimisayhi posted:
    New here. I have been very ill since the 2nd week of December, 2013. Upper abdominal pain/stomach upset/naseau. Started to lose weight and lose my appetite in November 2013 about a month before I got sick. I went to 2 doctors, one sent me home with a "stomach virus" even though I told her I'dd lost 30 pounds in 8 weeks unintentionally. No appetite and I have to force food down to stop the emptiness. Finally at the Urgency Center they did a blood test and confirmed a positive H Pilori result. Put me on tons of antibiotics, and after 6 days they all made me so sick I had to stop taking them. I've been to 2 emergency rooms. They have done EKG, blood tests, etc. all have been normal each time. Then they send me home and give me references for mental health / depression professionals. I have taken Zoloft (Sertraline generic) for over 15 years for depression. How could this all be depression? I am shaky and cold all the time. I look like I've aged 20 years (I am 58 F). I have had constipation so bad I had to literally dig it out for relief. Then when I try to drink more water/prune juice/.
    .etc. I get diarrhea and severe cramping. I'm a mess and I don't know what to do. I did lose in job in May 2013, and have been under a lot of stress and anxiety trying to find work. Now I'm too sick to work. Too sick to do anything. I don't know what to do anymore because the Drs and ER just pump me up with fluids, run the same tests that turn out normal, and send me home. Thank you, I don't know anything about H PILORI but if I could find someone who has experienced these things I would be elated. Thank you Mary
    Reply
     
    avatar
    kat7845 responded:
    Ihave no experience with h pilori (i've tried readong the wikipedia article... not helpful) or with depression meds but having depression myself i've experienced most of your symptoms myself. I have also started loosing weight before my depressive phase started (also aroud november/december 2013) and had to force down my food because i hadn't eaten but got sick whenever i even smelled food. during my depressive phase i got sick multiple times but my mom believes it's a circulatory collapse and we've been treating it as that. What helps me is getting out of the house, doing something with the people i'm closest to, because it gets my mind off the things that bother me. try thinking of what you enjoy most in life and do that as often as possible (i feel like this is the crappiest advice ever, i hope you can get sth out of it) i don't know much about you or how severe your sickness actually is but i hope it gets better soon. don't stress yourself trying to be back to 100% too fast, i believe that only adds to depression, at least it's that way with me.
     
    avatar
    rohvannyn responded:
    H. Pylori is also known as the bacteria that causes stomach ulcers... hopefully this info is more readable.

    http://www.webmd.com/digestive-disorders/h-pylori-helicobacter-pylori


    Helpful Tips

    safe AD to take with tramadol.
    my doctor just put me on tramadol and i take cymbalta. More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.